# SDR DALA2015040102540

- Difficulty date: February 10, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,986 hours, 27,372 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA BS 1540 BETWEEN STR 30 TO STR 29R:  FRAME CORRODED ON AFT FACE AT SHEAR TIE CLIP.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  SHEAR TIE WAS INSTALLED IAW ERA 522716-15, REV ORIGINAL.
